# SDR FDEA201404090701

- Difficulty date: April 9, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,250 hours, 16,002 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74142
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR CAP DAMAGED.  REPAIR SPAR CAP IAW EA 1-5710-164879 REV A PART 2.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120
